森田 善久

J-GLOBALへ         更新日: 18/09/24 22:35
 
アバター
研究者氏名
森田 善久
 
モリタ ヨシヒサ
URL
http://www.math.ryukoku.ac.jp/~morita/
所属
龍谷大学
部署
理工学部 数理情報学科
職名
教授
学位
理学博士(京都大学), 理学修士

研究分野

 
 

経歴

 
2016年9月
 - 
2017年3月
Universite Paris-Sud Departement de Mathematiques d'Orsay Visiting Professor
 
2016年4月
 - 
2016年8月
Ecole Polytechnique Federale de Lausanne Institut de mathematiques d'analyse et applications Visiting Professor
 
1995年4月
 - 
1996年3月
Georgia Institute of Tehcnology School of Mathematics Research Fellow
 
1998年4月
   
 
龍谷大学 理工学部数理情報学科 教授
 
1993年4月
 - 
1998年3月
 龍谷大学 理工学部数理情報学科 助教授
 

学歴

 
 
 - 
1987年
京都大学 理学研究科 数理解析
 

委員歴

 
2013年7月
 - 
2015年6月
日本数学会  教育研究資金問題検討委員会 委員長
 
2012年7月
 - 
2015年6月
日本数学会  教育研究資金問題検討委員会 運営委員
 
2010年8月
 - 
2012年7月
日本学術振興会  特別研究員等審査会専門委員
 
2007年3月
 - 
2009年2月
日本数学会  応用数学分科会評議委員
 
2004年10月
 - 
2008年9月
日本数学会  応用数学分科会委員会委員
 

論文

 
J.-L. Chern, Y. Morita, and T.-T. Shieh
J. Differentical Equations   264(2) 550-574   2018年   [査読有り]
Y. Morita and K. Sakamoto
Japan J. Indust. Appl. Math.   35(1) 261-276   2018年   [査読有り]
E. Latos, T. Suzuki, and Y. Morita
J. Dyn. Diff. Equat.   30(2) 823-844   2018年   [査読有り]
S. Jimbo and Y. Morita
Japan J. Indust. Appl. Math.   34(2) 555-584   2017年   [査読有り]
Y. Morita and N. Shinjo
Josai Mathmatical Monographs   9 177-190   2016年   [査読有り]
J.-S. Guo, Y. Morita and S. Yotsutani
Nonlinear Analysis   147(1) 45-62   2016年   [査読有り]
C.-N. Chen, S. Jimbo, and Y. Morita
Nonlinearity   28 1003-1016   2015年   [査読有り]
M. Kuwamura and Y. Morita
Physical Review E   92 12908   2015年   [査読有り]
Y. Morita and N. Shinjo
Japan J. Indust. Appl. Math.   32 437-463   2015年   [査読有り]
C.-N. Chen, S.-Y. Kung, and Y. Morita
SIAM J.Math. Anal.   46(1) 657-690   2014年   [査読有り]
S. Jimbo and Y. Morita
J. Differential Equations   255(7) 1657-1683   2013年   [査読有り]
Nonplanar traveling waves of a bistable reaction-diffusion equation in the multi-dimensional space
Y.Morita
RIMS Kokyuroku Bessatsu   B35 1-8   2012年   [査読有り]
Spectrum comparison for a conserved reaction-diffusion system with a variatinal propery
J. Applied Mathematics and Computation   Vol.2(No.1) 57-71   2012年   [査読有り]
Y. Morita and K. Tachibana
SIAM J. Math. Anal.   40(6) 2217-2240   2009年
Monostable-type traveling waves of bistable reaction-diffusion equations in the multi-dimensional space
Y. Morita and H. Ninomiya
Bull. Inst. Math. Acad. Sin. (N.S.)   3(4) 567-584   2008年
Bifurcation of vortex solutions to a Ginzburg-Landau equation in an annulus
Y.Morita
Centre de Recherches Mathematiques, CRM Proceedings and Lecture Notes   44 187-200   2008年
Ginzburg-Landau equations and solution structure
S. Jimbo and Y. Morita
Sugaku Expositions   21(2) 117-131   2008年
Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals
S. Kosugi, Y. Morita and S. Yotsutani
Discrete Contin. Dynam. Systems   19(4) 609-629   2007年
反応拡散方程式の進行波と全域解
二宮広和,森田善久
数学   59(3) 40-58   2007年
C.-N. Chen and Y. Morita
Nonlinearity   20(4) 943-964   2007年
Ginzburg-Landau Equation in Partial Differential Equations and ODEs
J.-P. Franoise, G. L. Naber, S. T. Tsou, Elsevier
Encyclopedia of Mathematical Physics   547-552   2006年
Y. Morita and H. Ninomiya
J. Dynam. Differential Equations   18(4) 841-861   2006年
S. Kosugi and Y. Morita
Discrete Contin. Dynam. Systems   14(1) 149-168   2006年
S. Kosugi, Y. Morita and S. Yotsutani
J. Math. Physics   46(9) 095111-1-24   2005年
S. Ei, M. Kuwamura and Y. Morita
Physica D   207(3-4) 171-219   2005年
S. Kosugi, Y. Morita and S. Yotsutani
Comm. Pure Appl. Anal.   4(3) 665-682   2005年
Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations
J.-S. Guo and Y. Morita
Discrete Contin. Dynam. Systems.   12(2) 193-212   2005年
Stable Solutions to the Ginzburg-Landau Equation with Magnetic Effect in a Thin Domain
Y.Morita
Japan J. Indust. Appl. Math.   21(2) 129-147   2004年
Some entire solutions of the Allen-Cahn equation
Y. Fukao, Y. Morita and H. Ninomiya
Taiwanese J. Math.   8(1) 15-32   2004年
S. Jimbo and Y. Morita
Calc. Var. Partial Differential Equations   15(3) 325-352   2002年
Vortex Dynamics for the Ginzburg-Landau Equation with Neumann Condition
S. Jimbo and Y. Morita
Methods Appl. Anal.   8(2) 451-478   2001年
Notes on the Limit Equation of Vortex Motion for the Ginzburg-Landau Equation with Neumann Condition
S. Jimbo and Y. Morita
Japan J. Indust. Appl. Math.   18(2) 483-501   2001年
Symmetry Breaking Homoclinic Bifurcations in Diffusively Coupled Equations
Y. Morita, J. Dockery and M. Pernarowski
J. Dynamics and Differential Equations   Vol.13(3) 613-649   2001年
Y. Morita and Y. Mimoto
Physica D   140(1-2) 151-170   2000年
Stable Vortex Solutions to the Ginzburg-Landau Equation with a Variable Coefficient in a Disk
S. Jimbo and Y. Morita
J. Differential Equations   155(1) 153-176   1999年
Homoclinic Bifurcations in a Diffusively Coupled Excitable System
Y. Morita, M. Pernarowski and J. Dockery
Fields Institute Communications   21 397-407   1999年
Stabilization of Vorticies in the Ginzburg-Landau Equation with a Variable Diffusion Coefficient
X-Y. Chen, S. Jimbo and Y. Morita
SIAM J. Math. Anal.   29(4) 903-912   1998年
Stability of Solutions to the Ginzburg-Landau Equation with Neumann Condition
Y. Morita
Nonlinear Analysis: Theory, Methods, and Applications   30(6) 3939-3946   1997年
S. Jimbo and Y. Morita
J. Differential Equations   128(2) 596-613   1996年
Ginzburg-Landau equation and stable solutions in a rotational domain
S. Jimbo and Y. Morita
SIAM J. Math. Anal.   27(11-12) 1360-1385   1996年
Ginzburg-Landau equation and stable steady solutions in a non-trivial domain
S. Jimbo, Y. Morita and J. Zhai
Comm. Partial Differential Equations   20(11-12) 2093-2112   1995年
Dynamics on the Global Attractor of a Gradient Flow Arising from the Ginzburg-Landau Equation
K. Mischaikow and Y. Morita
Japan J. Indust. Appl. Math.   11(2) 185-202   1994年
Nonlinear Perturbation of Boundary Values for Reaction-Diffusion Systems: Inertial Manifolds and Their Applications
Y. Morita, H. Ninomiya and E. Yanagida
SIAM J. Math. Anal.   25(5) 1-37   1994年
Stability of Non-constant Steady State Solutions to a Ginzburg-Landau Equation in Higher Space Dimensions
S. Jimbo and Y. Morita
Journal of Nonlinear Anlysis: Theory, Methods, and Applications   22(6) 753-770   1994年
Remarks on the Behavior of Certain Eigenvalues on a Singularly Perturbed Domain with Several Thin Channels
S. Jimbo and Y. Morita
Comm. Partial Differential Equations   17(3-4) 523-552   1992年
Ordinary Differential Equations (ODEs) on Inertial Manifolds for Reaction-Diffusion Systems in a Singularly Perturbed Domain with Several Thin Channels
Y. Morita and S. Jimbo
J. Dynamics and Diffrential Equations   4(1) 65-93   1992年
Reaction-Diffusion Systems in Nonconvex Domains: Invariant Manifold and Reduced Form
Y. Morita
J. Dynamics and Differential Equations.   2(1) 69-115   1990年
A Periodic Wave and its Stability to a Circular Chain of Weakly Coupled Oscillators
Y. Morita
SIAM J. Math. Anal.   18(6) 1681-1698   1987年
A Secondary Bifurcation Problem of Weakly Coupled Oscillators with Time Delay
Y. Morita
Japan J. Appl. Math.   3(2) 223-247   1986年

Misc

 
Spectrum comparison for a conserved reaction-diffusion system with a variatinal propery
J. Applied Mathematics and Computation   Vol.2(No.1) 57-71   2012年   [査読有り]
Y. Morita and K. Tachibana
SIAM J. Math. Anal.   40(6) 2217-2240   2009年
Monostable-type traveling waves of bistable reaction-diffusion equations in the multi-dimensional space
Y. Morita and H. Ninomiya
Bull. Inst. Math. Acad. Sin. (N.S.)   3(4) 567-584   2008年
Bifurcation of vortex solutions to a Ginzburg-Landau equation in an annulus
Y.Morita
Centre de Recherches Mathematiques, CRM Proceedings and Lecture Notes   44 187-200   2008年
Ginzburg-Landau equations and solution structure
S. Jimbo and Y. Morita
Sugaku Expositions   21(2) 117-131   2008年
Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals
S. Kosugi, Y. Morita and S. Yotsutani
Discrete Contin. Dynam. Systems   19(4) 609-629   2007年
反応拡散方程式の進行波と全域解
二宮広和,森田善久
数学   59(3) 40-58   2007年
C.-N. Chen and Y. Morita
Nonlinearity   20(4) 943-964   2007年
Ginzburg-Landau Equation in Partial Differential Equations and ODEs
J.-P. Franoise, G. L. Naber, S. T. Tsou, Elsevier
Encyclopedia of Mathematical Physics   547-552   2006年
Y. Morita and H. Ninomiya
J. Dynam. Differential Equations   18(4) 841-861   2006年
S. Kosugi and Y. Morita
Discrete Contin. Dynam. Systems   14(1) 149-168   2006年
S. Kosugi, Y. Morita and S. Yotsutani
J. Math. Physics   46(9) 095111-1-24   2005年
S. Ei, M. Kuwamura and Y. Morita
Physica D   207(43163) 171-219   2005年
S. Kosugi, Y. Morita and S. Yotsutani
Comm. Pure Appl. Anal.   4(3) 665-682   2005年
Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations
J.-S. Guo and Y. Morita
Discrete Contin. Dynam. Systems.   12(2) 193-212   2005年
Stable Solutions to the Ginzburg-Landau Equation with Magnetic Effect in a Thin Domain
Y.Morita
Japan J. Indust. Appl. Math.   21(2) 129-147   2004年
Some entire solutions of the Allen-Cahn equation
Y. Fukao, Y. Morita and H. Ninomiya
Taiwanese J. Math.   8(1) 15-32   2004年
S. Jimbo and Y. Morita
Calc. Var. Partial Differential Equations   15(3) 325-352   2002年
Vortex Dynamics for the Ginzburg-Landau Equation with Neumann Condition
S. Jimbo and Y. Morita
Methods Appl. Anal.   8(2) 451-478   2001年
Notes on the Limit Equation of Vortex Motion for the Ginzburg-Landau Equation with Neumann Condition
S. Jimbo and Y. Morita
Japan J. Indust. Appl. Math.   18(2) 483-501   2001年
Symmetry Breaking Homoclinic Bifurcations in Diffusively Coupled Equations
Y. Morita, J. Dockery and M. Pernarowski
J. Dynamics and Differential Equations   Vol.13(3) 613-649   2001年
Y. Morita and Y. Mimoto
Physica D   140(43102) 151-170   2000年
Stable Vortex Solutions to the Ginzburg-Landau Equation with a Variable Coefficient in a Disk
S. Jimbo and Y. Morita
J. Differential Equations   155(1) 153-176   1999年
Homoclinic Bifurcations in a Diffusively Coupled Excitable System
Y. Morita, M. Pernarowski and J. Dockery
Fields Institute Communications   21 397-407   1999年
Stabilization of Vorticies in the Ginzburg-Landau Equation with a Variable Diffusion Coefficient
X-Y. Chen, S. Jimbo and Y. Morita
SIAM J. Math. Anal.   29(4) 903-912   1998年
Stability of Solutions to the Ginzburg-Landau Equation with Neumann Condition
Y. Morita
Nonlinear Analysis: Theory, Methods, and Applications   30(6) 3939-3946   1997年
S. Jimbo and Y. Morita
J. Differential Equations   128(2) 596-613   1996年
Ginzburg-Landau equation and stable solutions in a rotational domain
S. Jimbo and Y. Morita
SIAM J. Math. Anal.   27(43416) 1360-1385   1996年
Ginzburg-Landau equation and stable steady solutions in a non-trivial domain
S. Jimbo, Y. Morita and J. Zhai
Comm. Partial Differential Equations   20(43416) 2093-2112   1995年
Dynamics on the Global Attractor of a Gradient Flow Arising from the Ginzburg-Landau Equation
K. Mischaikow and Y. Morita
Japan J. Indust. Appl. Math.   11(2) 185-202   1994年
Nonlinear Perturbation of Boundary Values for Reaction-Diffusion Systems: Inertial Manifolds and Their Applications
Y. Morita, H. Ninomiya and E. Yanagida
SIAM J. Math. Anal.   25(5) 1-37   1994年
Stability of Non-constant Steady State Solutions to a Ginzburg-Landau Equation in Higher Space Dimensions
S. Jimbo and Y. Morita
Journal of Nonlinear Anlysis: Theory, Methods, and Applications   22(6) 753-770   1994年
Remarks on the Behavior of Certain Eigenvalues on a Singularly Perturbed Domain with Several Thin Channels
S. Jimbo and Y. Morita
Comm. Partial Differential Equations   17(43163) 523-552   1992年
Ordinary Differential Equations (ODEs) on Inertial Manifolds for Reaction-Diffusion Systems in a Singularly Perturbed Domain with Several Thin Channels
Y. Morita and S. Jimbo
J. Dynamics and Diffrential Equations   4(1) 65-93   1992年
Reaction-Diffusion Systems in Nonconvex Domains: Invariant Manifold and Reduced Form
Y. Morita
J. Dynamics and Differential Equations.   2(1) 69-115   1990年
A Periodic Wave and its Stability to a Circular Chain of Weakly Coupled Oscillators
Y. Morita
SIAM J. Math. Anal.   18(6) 1681-1698   1987年
A Secondary Bifurcation Problem of Weakly Coupled Oscillators with Time Delay
Y. Morita
Japan J. Appl. Math.   3(2) 223-247   1986年
Y. Morita
Publ. RIMS, Kyoto Univ.   21(1) 47-74   1985年
Destabilization of Periodic Solutions Arising in Delay-Diffusion Systems in Several Space Dimensions
Y. Morita
Japan J. Appl. Math.   1(1) 39-65   1984年

書籍等出版物

 
生物リズムと力学系
郡 宏,森田 善久 (担当:共著)
共立出版   2011年9月   ISBN:978-4-320-11000-7
岩波数学叢書 ギンツブルク-ランダウ方程式と安定性解析
神保 秀一,森田 善久 (担当:共著)
岩波書店   2009年5月   ISBN:978-4-00-007561-9
カオス全書3 生物モデルのカオス
朝倉書店   1996年10月   ISBN:4-254-12673-5

講演・口頭発表等

 
Localized patterns in a reaction-diffusion system with conservation of a mass
Far-from-Equilibrium Dynamics 2011   2011年   
A reaction-diffusion system with conservation of a mass
The Third China-Japan Colloquium of Mathematical Biology   2010年   
Stability and bifurcation of solutions to a mass-conserved reaction-diffusion system
The 8th AIMS Conference on Dynamical Systems, Differential Equations and Applications   2010年   
Stability and bifurcation of solutions to a reaction-diffusion system with conservation of a mass
The 10th International Workshop on Differential Equations   2010年   
Traveling waves of a reaction-diffusion equation in the heigher-dimensional space
Equadiff 12   2009年   

競争的資金等の研究課題

 
生命科学におけるパターン形成の新しいモデルと数学的解析手法の確立
日本学術振興会科学研究費補助金: 基盤研究(B)
研究期間: 2018年 - 2022年    代表者: 森田善久
近平衡数理モデルの解析的研究
日本学術振興会科学研究費補助金: 基盤研究(A)
研究期間: 2014年 - 2019年    代表者: 鈴木 貴
生命科学に表れる散逸系数理モデルの数学的基盤の構築と応用
日本学術振興会科学研究費補助金: 基盤研究(B)
研究期間: 2014年 - 2017年    代表者: 森田善久
反応拡散方程式系におけるアトラクタの崩壊と遷移過程の新しい理論の確立
日本学術振興会科学研究費補助金: 挑戦的萌芽研究
研究期間: 2012年 - 2014年    代表者: 森田善久
散逸系の局在パターン生成における非局所的効果の数理的研究と応用
日本学術振興会科学研究費補助金: 基盤研究(B)
研究期間: 2010年 - 2013年    代表者: 森田善久
多次元空間における反応拡散方程式の全域解の特徴付けと存在理論の構築
日本学術振興会科学研究費補助金: 挑戦的萌芽研究
研究期間: 2009年 - 2011年    代表者: 森田善久
超伝導やBEC現象の数理モデルにおける分岐構造と遷移ダイナミクスの解明
日本学術振興会科学研究費補助金: 基盤研究(B)
研究期間: 2007年 - 2009年    代表者: 森田善久
無限領域における非線形拡散方程式の解が生成する散逸力学系の解明に向けて
日本学術振興会科学研究費補助金: 萌芽研究
研究期間: 2007年 - 2008年    代表者: 森田善久
超伝導モデルの数理的研究
日本学術振興会科学研究費補助金: 基盤研究(B)
研究期間: 2003年 - 2005年    代表者: 森田善久
薄膜領域におけるギンツブルグ・ランダウ方程式の渦糸解
日本学術振興会科学研究費補助金: 基盤研究?
研究期間: 2001年 - 2002年    代表者: 森田善久
ギンヅブルグ・ランダウ方程式の渦糸の安定性と数値解析
日本学術振興会科学研究費補助金: 基盤研究?
研究期間: 1999年 - 2000年    代表者: 森田善久
散逸力学系の構造の研究と微分方程式への応用
日本学術振興会科学研究費補助金: 一般研究?
研究期間: 1994年 - 1994年    代表者: 森田善久
散逸力学系の構造の研究と微分方程式への応用
日本学術振興会科学研究費補助金: 一般研究?
研究期間: 1993年 - 1993年    代表者: 森田善久
生物モデルに現れる時間遅れのある非線形微分方程式の数学的解析
日本学術振興会科学研究費補助金: 奨励研究(A)
研究期間: 1987年 - 1988年    代表者: 森田善久